Estimation in models driven by fractional brownian motion
Annales de l'I.H.P. Probabilités et statistiques, Volume 44 (2008) no. 2, p. 191-213

Let b H (t),t be the fractional brownian motion with parameter 0<H<1. When 1/2<H, we consider diffusion equations of the type X(t)=c+ 0 t σ(X(u))db H (u)+ 0 t μ(X(u))du. In different particular models where σ(x)=σ or σ(x)=σx and μ(x)=μ or μ(x)=μx, we propose a central limit theorem for estimators of H and of σ based on regression methods. Then we give tests of the hypothesis on σ for these models. We also consider functional estimation on σ(·) in the above more general models based in the asymptotic behavior of functionals of the 2nd-order increments of the fBm.

Soit b H (t),t le mouvement Brownien fractionnaire de paramètre 0<H<1. Lorsque 1/2<H, nous considérons des équations de diffusion de la forme X(t)=c+ 0 t σ(X(u))db H (u)+ 0 t μ(X(u))du. Nous proposons dans des modèles particuliers où, σ(x)=σ ou σ(x)=σx et μ(x)=μ ou μ(x)=μx, un théorème central limite pour des estimateurs de H et de σ, obtenus par une méthode de régression. Ensuite, pour ces modèles, nous proposons des tests d’hypothèses sur σ. Enfin, dans les modèles plus généraux ci-dessus nous proposons des estimateurs fonctionnels pour la fonction σ(·) dont les propriétés sont obtenues via la convergence de fonctionnelles des accroissements doubles du mBf.

DOI : https://doi.org/10.1214/07-AIHP105
Classification:  60F05,  60G15,  60G18,  60H10,  62F03,  62F12,  33C45
Keywords: central limit theorem, estimation, fractional brownian motion, gaussian processes, Hermite polynomials
@article{AIHPB_2008__44_2_191_0,
     author = {Berzin, Corinne and Le\'on, Jos\'e Rafael},
     title = {Estimation in models driven by fractional brownian motion},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {44},
     number = {2},
     year = {2008},
     pages = {191-213},
     doi = {10.1214/07-AIHP105},
     zbl = {pre05611436},
     mrnumber = {2446320},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2008__44_2_191_0}
}
Berzin, Corinne; León, José R. Estimation in models driven by fractional brownian motion. Annales de l'I.H.P. Probabilités et statistiques, Volume 44 (2008) no. 2, pp. 191-213. doi : 10.1214/07-AIHP105. http://www.numdam.org/item/AIHPB_2008__44_2_191_0/

[1] J.-M. Azaïs and M. Wschebor. Almost sure oscillation of certain random processes. Bernoulli 2 (1996) 257-270. | MR 1416866 | Zbl 0885.60018

[2] C. Berzin and J. R. León. Convergence in fractional models and applications. Electron. J. Probab. 10 (2005) 326-370. | MR 2120247 | Zbl 1070.60022

[3] C. Berzin and J. R. León. Estimating the Hurst parameter. Stat. Inference Stoch. Process. 10 (2007) 49-73. | MR 2269604 | Zbl 1110.62110

[4] N. J. Cutland, P. E. Kopp and W. Willinger. Stock price returns and the Joseph effect: A fractional version of the Black-Scholes model. In Seminar on Stochastic Analysis, Random Fields and Applications (Ascona, 1993) 327-351. Switzerland. | MR 1360285 | Zbl 0827.60021

[5] L. Decreusefond and A. S. Üstünel. Stochastic analysis of the fractional Brownian motion. Potential Anal. 10 (1999) 177-214. | MR 1677455 | Zbl 0924.60034

[6] A. Gloter and M. Hoffmann. Stochastic volatility and fractional Brownian motion. Stochastic Process. Appl. 113 (2004) 143-172. | MR 2078541 | Zbl 1065.62179

[7] F. Klingenhöfer and M. Zähle. Ordinary differential equations with fractal noise. Proc. Amer. Math. Soc. 127 (1999) 1021-1028. | MR 1486738 | Zbl 0915.34054

[8] S. J. Lin. Stochastic analysis of fractional Brownian motions. Stochastics Stochastics Rep. 55 (1995) 121-140. | MR 1382288 | Zbl 0886.60076

[9] T. Lyons. Differential equations driven by rough signals, I: An extension of an inequality of L. C. Young. Math. Res. Lett. 1 (1994) 451-464. | MR 1302388 | Zbl 0835.34004

[10] B. B. Mandelbrot and J. W. Van Ness. Fractional Brownian motions, fractional noises and applications. SIAM Rev. 10 (1968) 422-437. | MR 242239 | Zbl 0179.47801

[11] D. Nualart and A. Răşcanu. Differential equations driven by fractional Brownian motion. Collect. Math. 53 (2001) 55-81. | MR 1893308 | Zbl 1018.60057